MAUDE Adverse Event Report: MDT POWERED SURGICAL SOLUTIONS ATT MR8 ANGLED REFURB; MOTOR, DRILL, PNEUMATIC

MDT POWERED SURGICAL SOLUTIONS ATT MR8 ANGLED REFURB; MOTOR, DRILL, PNEUMATIC
Model Number MR8-AA15-R
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: product analysis: evaluation determined that the detached bearings.The likely cause was identifed as worn bearings.It was also noted that the laser markings on the tube are faded, input and output shaft bearings are not running smoothly.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Repair request initiated for device with the report of problem not reported.No patient impact reported. repair request escalated to a product event based due to evaluation finding of detached bearings.
 
Additional Manufacturer Narrative
Correction details: imf (annex f code), ime (annex e code)-updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Repair request initiated for device with the report of problem not reported.No patient impact reported. repair request escalated to a product event due to evaluation finding of detached bearings.On additional follow up the event happened on servicing and no patient involved since its a loaner return.

Brand Name
ATT MR8 ANGLED REFURB
Common Device Name
MOTOR, DRILL, PNEUMATIC
Manufacturer (Section D)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer (Section G)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key21571797
Report Number1625507-2025-00771
Device Sequence Number12996899
Product Code HBB
UDI-Device Identifier00763000063467
UDI-Public00763000063467
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K183515
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMR8-AA15-R
Device Catalogue NumberMR8-AA15-R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/30/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2025
Supplement Date Received by Manufacturer04/01/2025
Initial Report FDA Received Date03/11/2025
Supplement Report FDA Received Date04/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/14/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown